# SDR 01FDEA00933

- Difficulty date: October 26, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48291
- Aircraft time: 41,243 hours, 12,408 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN GEAR HANDLE LOWERED FOR LAND AT BOTH PANELS IND.  CLEANED AND LUBED GEAR HANDLE PER MM 32-31-02-7, 32-31-02-2.  OPS CHECK NORMAL.
